# SDR MAS2008F00068

- Difficulty date: August 21, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ASH FLT 7319 IAD-CLT-SAV.  PAX DOOR OUTER HANDLE CAUTION MESSAGE IN FLIGHT.  MX ADJUSTED PROX SWITCH PS1MB.  OPS CHECK GOOD.
